# SDR AALA201907229011

- Difficulty date: July 21, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,591 hours, 23,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: CABIN EMERGENCY LIGHTS REMAIN ON. RETURNED TO GATE. OVERHEAD EXIT LIGHTS REMAINED ON, NOT THE FLOOR PATH LIGHTS. MAINTENANCE RESET CIDS SYSTEM. OPS CHECK GOOD IAW AMM 23-73-00.
